MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION SPECTRANETICS ELCA CORONARY ATHERECTOMY CATHETER

THE SPECTRANETICS CORPORATION SPECTRANETICS ELCA CORONARY ATHERECTOMY CATHETER
Model Number 110-004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Iatrogenic Source (2498); Cardiac Perforation (2513)
Date of Event 04/27/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
On 29 june 2018, mw5077936 was received via mail from fda.An mdr (1721279-2018-00063) was submitted 21 may 2018 for this event.However, the report sent from the facility contained additional information: device model and lot numbers now available, including device expiration date and udi.Additional concomitant elca device reported to be used during the procedure.Initial reporter also reported to fda.This information was previously unknown.Device manufacture date now available.

Brand Name
SPECTRANETICS ELCA CORONARY ATHERECTOMY CATHETER
Common Device Name
ELCA
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO
MDR Report Key7531881
Report Number1721279-2018-00063
Device Sequence Number13866055
Product Code LPC
UDI-Device Identifier00813132025472
UDI-Public00813132025472
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P910001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/26/2020
Device Model Number110-004
Device Catalogue Number110-004
Device Lot NumberFG018A24A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/29/2018
Initial Report FDA Received Date05/22/2018
Supplement Report FDA Received Date07/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age82 YR
Date Report Sent to FDA01/01/2005